some times im kept awake till like 1am, oops sry spelling error.
I second that. I find if I avoid large meals at 1pm I dont get the afternoon 'slump' :-)Eat a large high carb meal before going to bed. Not healthy at all, but it often works.
The converse is, if you NEED to stay awake for a long time, eat small meals often, avoid large meals too alot of carbs.
Anything that trends towards sensory deprivation. White noise generators (like fans), extremely dark room, and having a few ounces of something with a light flavor (water, decaffeinated tea, or even milk). My ex used to spray the bedroom with some flowery-smelling stuff in the morning; by night time there was just a hint left; it tended to block out other miscellaneous odors. I always complained, but frankly, it was kind of nice.some times im kept awake till like 1am, oops sry spelling error.
Yeah, I sleep about 6 hour each night and feel fine as a result. If I sleep more, then I actually feel tired when I wake up, like I can't get out of bed.I generally just stay in a constant state of sleep deprivation. 5-6 hours per night is normal for me - it's not "my" amount of sleep, but it's the only way I can keep any sort of schedule.
Sadly, in years past I did this many times in a pinch. Even worse, I have metabolic syndrome, so when I eat a lot of carbs I crash hard. If I take it too far I end up in extreme low blood sugar, which results in a horrible feeling that can keep you awake.Eat a large high carb meal before going to bed. Not healthy at all, but it often works.
http://www.health.harvard.edu/fhg/updates/update0805b.shtml [Broken]The sleep-inducing ingredient in Tylenol PM is diphenhydramine, an antihistamine. People take antihistamines for hay fever or cold symptoms, but doctors have known for a long time that they also make people drowsy. Other nighttime pain relievers (Alka-Seltzer PM, Excedrin PM) contain diphenhydramine, and it’s the only active ingredient in OTC sleeping pills like Sominex and Simply Sleep. Sominex and the allergy-relief version of Benadryl have exactly the same active ingredient: 25 milligrams of diphenhydramine.